# SDR REXA2025101400934

- Difficulty date: September 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 36,699 hours, 26,822 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: CC670121483
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH WING BRAKET SUPPORT ANGLE SS 15.50 LH WING BRAKET SUPPORT ANGLE SS 15.50 WAS REPLACED PER EA CRJ957-20250 REV. IR AND PER CRJ900 SRM 51-42-06-001-001-A01
